# SDR DXTA200811093348

- Difficulty date: November 9, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 5,900 hours, 4,569 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0636
- Condition: Inoperative
- Location: Mlg
- Part time: 4,570 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG BECAME STUCK IN THE UPLOCK POSITION WHEN SELECTED GEAR DOWN AT 12500 FT MSG FOLLOWING EMERGENCY/ABNORMAL CHECKLIST, Z3 DID NOT CORRECT UNSAFE LIGHT OR LT MAIN GEAR INDICATION OFF. ABOUT 7 MINS LATER UPLOCK LET LOOSE AND GEAR EXTENDED, OK. ACCOMPLISHED MLG SYS ADJ/TEST IAW MM CH 32-01-00 REV 22.  TASK 32-01-00-720.  NO DEFECTS NOTED IN THE OPERATION OF LT DOWNLOCK SWITCH OPS CHECKED OK.  PANEL REMOVED LT MLG ACTUATOR IAW MM 32-30-04 REV 26.  ROUTED TO HYD SHOP TO CHANGE SWITCH.  REMOVED SWITCH CORE TO BE GIVEN WITH REO TAG.  INSTALLED MLG ACTUATOR IAW MM 32-30-04.  LEAK/OPS CHECK GOOD.  ADDITIONALLY ACCOMPLISHED LANDING GEAR FT IAW MM CH 32-01-00.  OPS CHECK GOOD.
